Publication
Title
Positive-breakdown regression by minimizing nested scale estimators
Author
Language
English
Source (journal)
Journal of statistical planning and inference. - Amsterdam
Publication
Amsterdam : 1996
ISSN
0378-3758
Volume/pages
53(1996), p. 197-235
ISI
A1996UY49500004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 07.07.2017
To cite this reference